MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX IMPL TI 3.75X17; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX IMPL TI 3.75X17; ENDOSSEOUS DENTAL IMPLANT
Model Number N/A
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
Date of Event 08/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned in a manner unsuitable for investigation.
 
Event or Problem Description
The clinician reported that almost 1.5 years after the dental implant was placed in ada site 20 in the patient's mouth, the implant did not achieve osseointegration in type iii bone.The clinician reported an infection, pain, implant mobility and bleeding in this patient with good oral hygiene.There were no reported post-operative complications.

Brand Name
CM TITAMAX EX IMPL TI 3.75X17
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba, 81270 -200
BR  81270-200
MDR Report Key9083676
Report Number1222315-2019-08558
Device Sequence Number16798163
Product Code DZE
UDI-Device Identifier07898237569178
UDI-Public7898237569178
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/16/2019
Report Date (Section F) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2019
Device Model NumberN/A
Device Catalogue Number109.670
Device Lot Number800137696
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/04/2019
Device Age4 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/13/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR